Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: provigil jitters

Posted by Lorraine on May 12, 2002, at 11:50:24

In reply to Re: provigil jitters zoe, posted by Jerrympls on May 12, 2002, at 2:43:51

I take 25 mg a day to keep me alert and awake, some mood elevation, without the wired feeling. If it is making you jittery for more than the first week, you might try cutting your dose until you find one that works for you or you might find that even with cutting the dose it doesn't work for you.

Lorraine


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lorraine thread:104737
URL: http://www.dr-bob.org/babble/20020510/msgs/106106.html